# SDR AALA202304263647

- Difficulty date: March 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,576 hours, 6,923 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 47145268
- Part serial: 8407
- Condition: Worn
- Location: Zone 300 - Stabs
- Part time: 17,579 hours, 6,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO AUS.  CLIMBING OUT OF FL240 AIRSPEED ABOUT 310K. FELT HEAVY VIBRATION NOSE TO TAIL. LEVELED OFF, REDUCED AIRSPEED AND VIBRATION WENT AWAY. AUTOPILOT ON, FLAPS SLATS RETRACTED. NO ENGINE VIBRATION NOTED ON ECAM. THE AIRCRAFT LANDED SAFELY AT AUS WITHOUT FURTHER INCIDENT. ** SUPPLEMENTAL REPORT FOR AALA202303243647: MAINTENANCE FOUND THE THS ACTUATOR UPPER ATTACHMENT GIMBAL SPHERICAL BEARING HAD EXCESSIVE PLAY AND REPLACED THE THS ACTUATOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
